# SDR YENA2023080300886

- Difficulty date: July 31, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 025
- Aircraft time: 44,079 hours, 28,759 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2901, JFK-FLL. 'AMBER DASHES ON PITCH TRIM INDICATOR DURING FLIGHT; ACCOMPLISHED FIM TASK 27-41-00-810-818-A RE-INITIALIZED HSA 1& 2 RESET. OPS CHECK GOOD ACCOMPLISHED RTS IAW AMM27-00-00-070-801-A/200. NO-FAULT PRESENT. OPS CHECK IS GOOD. FOUND TO BE TRANSITORY FAULT. A/C RETURN TO SERVICE.'
